# SDR ASAA2022040937947

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 56,712 hours, 16,844 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 3159
- Condition: Stuck
- Location: #2 Engine
- Part time: 84,643 hours, 43,266 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ATTEMPT TO RESTORE #2 ENG HIGH STAGE VALVE TO UNLOCKED POSITION PER T/C N8472003 (ENG WATER WASH) HIGH STAGE VALVE STUCK IN LOCKED POSITION NEEDS REPLACEMENT. GROUNDED - YES. REPLACED #2 ENG HIGH STAGE VALVE REF B737-800 AMM 36-11-06 OPS/LEAK CK PASS.
